GARDASIL SIDE EFFECTS - What You Should Know
Here are the common factors I found after researching several different sites and message boards because my daughter has been having problems since the vaccination: ... more »
Here are the common factors I found after researching several different sites and message boards because my daughter has been having problems since the vaccination:
Hair loss - usually only a month or so after the last vaccination
Headaches and Migraines - they are different from ones that you may have had in the past
Changes in your menstrual cycle - differences between before vaccination and after
Rapid weight loss - oftentimes diagnosed as hypothyroidism
The side effects are worse if you have been co-administered vaccinations (more than one vaccination was given on the same date)
What you can do if you've already been vaccinated:
Multi-vitamins are very helpful as are any and all antioxidants you can get into your body. Apparently there is aluminum of some form in the vaccination which can cause toxic reactions. When the aluminum is mixed with fluoride, it can cause excessive blood clotting - not a good thing. I have also read that Vitamin C (citric acid) and foods/drinks high in sulfur will help cleanse your system but can also make you feel worse as the cleansing takes place. (Pellegrino water or other similar that have high sulfur content, garlic, spinach, legumes, cabbage).
Talk with your doctor and let them know your symptoms and let them know you believe it is from the Gardasil vaccination.
Also ... there WAS NEVER any long-term studies done for this vaccination. Let your friends know!